# SDR SWIA200821276

- Difficulty date: December 29, 2008
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 30,338 hours, 43,530 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD UPPER AUXILIARY SPAR CAP IS CRACKED (C CHECK).  REPAIRED PER EMB DIRECTIVE.
